Czechoslovak Mathematical Journal, Vol. 48, No. 4, pp. 763-784, 1998

Solution of the Neumann problem
for the Laplace equation

Dagmar Medkova

Zitna 25, 115 67 Praha 1, Czech Republic (Matematicky ustav AV CR)

Abstract: For fairly general open sets it is shown that we can express a solution of the Neumann problem for the Laplace equation in the form of a single layer potential of a signed measure which is given by a concrete series. If the open set is simply connected and bounded then the solution of the Dirichlet problem is the double layer potential with a density given by a similar series.

Keywords: single layer potential, generalized normal derivative

Classification (MSC 1991): 31B10, 35J05, 35J25


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]